Last update: Fri Mar 23 02:19:19 MDT 2018
@Article{Raghavachari:1998:AAM,
author = "Balaji Raghavachari and Jeyakesavan Veerasamy",
title = "Approximation Algorithms for the Mixed Postman
Problem",
journal = j-LECT-NOTES-COMP-SCI,
volume = "1412",
pages = "169--??",
year = "1998",
CODEN = "LNCSD9",
ISSN = "0302-9743 (print), 1611-3349 (electronic)",
ISSN-L = "0302-9743",
bibdate = "Tue Feb 5 11:52:10 MST 2002",
bibsource = "http://link.springer-ny.com/link/service/series/0558/tocs/t1412.htm;
http://www.math.utah.edu/pub/tex/bib/lncs1998a.bib",
URL = "http://link.springer-ny.com/link/service/series/0558/bibs/1412/14120169.htm;
http://link.springer-ny.com/link/service/series/0558/papers/1412/14120169.pdf",
acknowledgement = ack-nhfb,
}